# SDR CA121015003

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: A1882
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,923 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH ASSEMBLY FOUND NOISY DURING OPERATION.  UPON DISASSEMBLY FOUND SPRAG ASSEMBLY CRACKED IN MULTIPLE PLACES.
